Open Access
Translator Disclaimer
April, 2008 A classification of graded extensions in a skew Laurent polynomial ring
Hidetoshi MARUBAYASHI, Guangming XIE
J. Math. Soc. Japan 60(2): 423-443 (April, 2008). DOI: 10.2969/jmsj/06020423


Let V be a total valuation ring of a division ring K with an automorphism σ and let A= i Z A i X i be a graded extension of V in K[X, X 1 ;σ] , the skew Laurent polynomial ring. We classify A by distinguishing four different types based on the properties of A 1 and A 1 . A complete description of A i for all i Z is given in the case where A 1 is a finitely generated left O l ( A 1 ) -ideal.


Download Citation

Hidetoshi MARUBAYASHI. Guangming XIE. "A classification of graded extensions in a skew Laurent polynomial ring." J. Math. Soc. Japan 60 (2) 423 - 443, April, 2008.


Published: April, 2008
First available in Project Euclid: 30 May 2008

zbMATH: 1147.16030
MathSciNet: MR2421983
Digital Object Identifier: 10.2969/jmsj/06020423

Primary: 16W50

Keywords: division ring , graded extension , homogeneous element , skew Laurent polynomial ring , total valuation ring

Rights: Copyright © 2008 Mathematical Society of Japan


Vol.60 • No. 2 • April, 2008
Back to Top